MathSciNet Relay Station
MathSciNet bibliographic data
MR2400320 (2009h:46055) 46E22 (68Q32)
Baohuai, Sheng; Wang, Jianli; Li, Ping The covering number for some Mercer kernel Hilbert spaces. J. Complexity 24 (2008), no. 2, 241–258.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement